# SDR ASOA201001095

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 20,475 hours, 17,791 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT FWD OF PAX DOOR INOP.  RELAMPED NR 1 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD. RELAMPED NR 1 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD. (CLOSED)
